Alert archive / Mississippi / Tornado Warnings in 2022
Tornado Warning 92, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 29, 2022, 5:50 PM CST for Covington County, Jones County, Mississippi. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 29, 2022, 5:50 PM CST (23:50 UTC)
- Expired
- Nov 29, 2022, 6:24 PM CST
- In force
- 34 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Covington County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 93 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 5:07 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.8 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
872
WFUS54 KJAN 292350
TORJAN
MSC031-067-300045-
/O.NEW.KJAN.TO.W.0092.221129T2350Z-221130T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
550 PM CST Tue Nov 29 2022
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northeastern Covington County in southeastern Mississippi...
Northern Jones County in southeastern Mississippi...
* Until 645 PM CST.
* At 549 PM CST, a severe thunderstorm capable of producing a tornado
was located near Collins, moving northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Hebron around 600 PM CST.
Sandersville around 640 PM CST.
Other locations impacted by this tornadic thunderstorm include Soso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3157 8946 3172 8951 3180 8940 3182 8894
3168 8895
TIME...MOT...LOC 2349Z 235DEG 28KT 3164 8946
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
GG2 follow-up statements
704
WWUS54 KJAN 300009
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
609 PM CST Tue Nov 29 2022
MSC031-300019-
/O.CAN.KJAN.TO.W.0092.000000T0000Z-221130T0045Z/
Covington MS-
609 PM CST Tue Nov 29 2022
...THE TORNADO WARNING FOR NORTHEASTERN COVINGTON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CST for central,
southeastern and east central Mississippi.
LAT...LON 3170 8923 3169 8940 3180 8940 3181 8915
TIME...MOT...LOC 0009Z 228DEG 28KT 3174 8933
$$
MSC067-300045-
/O.CON.KJAN.TO.W.0092.000000T0000Z-221130T0045Z/
Jones MS-
609 PM CST Tue Nov 29 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR
NORTHWESTERN JONES COUNTY...
At 609 PM CST, a severe thunderstorm capable of producing a tornado
was located near Hebron, or 9 miles southwest of Stringer, moving
northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Jones County, including the following locations... Soso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3170 8923 3169 8940 3180 8940 3181 8915
TIME...MOT...LOC 0009Z 228DEG 28KT 3174 8933
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
CME624
WWUS54 KJAN 300024
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
624 PM CST Tue Nov 29 2022
MSC067-300033-
/O.CAN.KJAN.TO.W.0092.000000T0000Z-221130T0045Z/
Jones MS-
624 PM CST Tue Nov 29 2022
...THE TORNADO WARNING FOR NORTHWESTERN JONES COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CST for central,
southeastern and east central Mississippi.
LAT...LON 3170 8923 3169 8940 3180 8940 3181 8915
TIME...MOT...LOC 0022Z 235DEG 28KT 3180 8922
$$
AJWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 29, 3:53 PM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Nov 29, 3:53 PM CST, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Jackson MS 353 PM CST Tue Nov 29 2022 ...New DISCUSSION... .DISCUSSION... Issued at 330 PM CST Tue Nov 29 2022 Rest of today-tonight... The potential for significant severe weather event remains & severe weather is ongoing across the region. Sfc analysis earlier today indicates strong WAA & moisture return have quickly recovered with temperatures in the low 70s N to mid-upper 70s S with dewpoints in the upper 60s-low 70s, especially in S MS. This has led to strong WAA with intense LLJ around 40-45kts at 850mb. Combined with anomalous warmth & destabilization around 1000-1500 MLCAPE, per SHV & JAN 18Z soundings, will continue to favor significant severe weather event. Some thermo values haven't been seen per SPC sounding climatology & SPC mesoanalysis indicates long clockwise curved hodographs with +300-400 m2/s2 effective SRH & mean layer bulk shear around 30-45kts in the 0-1km/0-3km & 50-60kts in the 0-6km layer. In addition, very steep lapse rates approaching 7.0 C/km in the 700-500mb layer will support more intense hail. This will continue to support all modes of significant severe weather, including tornadoes, some strong & long track, damaging winds up to 80mph & large hail of tennis ball size. Highest threat looks to be along & NW of the Natchez Trace corridor into Hwy 45 corridor. Some storms have developed earlier in S LA & are progged to continue to the NE. In SE MS could have better mid-level capping & 700mb heights around which could suppress some convection into the Pine Belt. After collaboration with SPC, the "Moderate" & "Enhanced" risk areas remain mostly the same, but were slightly expanded to the E to the MS/AL state line. In addition, the PDS tornado watch for a large portion along & NW of the Natchez Trace corridor through 7PM & was extended slightly E to account for storms in the S in Lawrence to Jeff Davis County. Timing for the most significant severe weather looks to be through midnight, with some lingering after midnight through 4A. Increased confidence remains of around 9PM-midnight in the NW Delta, the I-55 corridor around 1AM-3AM & most potential moved out by 4AM-6AM into E-SE MS, especially the I-59 corridor. Some localized flash flooding potential remains today. Kept the graphic as is, but confidence has increased some areas along & NW of the Natchez Trace, especially N of the I-20 corridor could see some additional training of supercells & more vigorous convection. For now, kept the ongoing Flash Flood Watch in SE MS & no changes to the HWO, but definitely can't rule out a quick +3 inches for areas along & N of the I-20 corridor where more intense storms/multiple rounds occurs. Strong WAA will help highs warm near-above normal into low-mid 70s today, while above normal into low to low 40s in the Delta to low-mid 60s in SE MS for the frontal passage tonight. Wednesday through early next week... As strong sfc ridging builds in, much drier air & subsidence will move in the wake. Sfc & mid-level ridging is progged to shift across central Plains on Wed & mid S to Appalachians by Thurs & Atlantic Seaboard by Fri. A quiet & cool pattern will persist through the period as thermo profiles cool into the 4-10 deg. C range. Highs will be in the low 50s in NW to upper 60s S on Wed, solid freeze for areas along & N of the I-20 corridor Thurs & gradual WAA & moderating highs late week on Fri. Moisture advection will gradually increase into late week on Fri. Shortwave trough is expected to move into the Intermountain W by late week & progged to swing E in zonal flow through the Great Lakes & NE by late weekend. With anomalous ridging over the W Gulf of Mexico & increased WAA/moisture (i.e. PWs in the inch to inch & a half range or so) by late weekend, stalled frontal zone will help spark rain chances Fri through the weekend, building to the N into late weekend on Sat to Sun. With warm thermo increasing into the mid- upper teens by the weekend, highs will moderate above climo into the mid-upper 70s by late weekend into early next week. /DC/ && .AVIATION... (18Z TAFS) Issued at 1130 AM CST Tue Nov 29 2022 Mostly MVFR/IFR conditions prevail across the area and expect these conditions to continue through the period. A strong storm system will move across the area this afternoon into tonight with widespread showers/thunderstorms, some of these storms will be severe. The winds will be gusty out of the south today becoming westerly than Northwesterly overnight behind the front./15/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 49 61 34 56 / 100 0 0 0 Meridian 57 66 34 56 / 100 10 0 0 Vicksburg 47 57 34 57 / 90 0 0 0 Hattiesburg 63 68 35 61 / 100 30 0 0 Natchez 51 62 35 59 / 80 0 0 0 Greenville 42 50 32 53 / 70 0 0 0 Greenwood 43 54 32 54 / 90 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... None. && DC/DC/15
Hazardous weather outlook, Nov 29, 3:29 PM CST, 2 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 329 PM CST Tue Nov 29 2022 ARZ074-LAZ007-015-024-026-MSZ018-052-056-060>062-302130- Ashley-Morehouse-Richland-Catahoula-Concordia-Bolivar-Lauderdale- Smith-Adams-Franklin MS-Lincoln- 329 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, east central Mississippi, northwest Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through early Wednesday FLOODING THREAT...Limited TIMING...The rest of this afternoon through early Wednesday The rest of this afternoon through early Wednesday, severe thunderstorms are likely and tornadoes are possible, with strong tornadoes possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) The rest of this afternoon through early Wednesday, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. ARZ075-LAZ008-009-016-023-025-MSZ019-025>051-053>055-059-302130- Chicot-West Carroll-East Carroll-Madison LA-Franklin LA-Tensas- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Claiborne-Copiah-Simpson- Jefferson- 329 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through early Wednesday FLOODING THREAT...Limited TIMING...The rest of this afternoon through early Wednesday The rest of this afternoon through early Wednesday, significant severe thunderstorms and strong tornadoes are likely, with significant long tracked tornadoes possible. Some thunderstorms could also produce damaging winds to 80 mph and large hail up to tennis ball size. (https://www.weather.gov/images/jan/graphicast/1.png) The rest of this afternoon through early Wednesday, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ057-058-063>066-072-302130- Jasper-Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion- 329 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through early Wednesday FLOODING THREAT...Elevated TIMING...The rest of this afternoon through early Wednesday The rest of this afternoon through early Wednesday, severe thunderstorms are likely and tornadoes are possible, with strong tornadoes possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) The rest of this afternoon through early Wednesday, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ073-074-302130- Lamar-Forrest- 329 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through early Wednesday FLOODING THREAT...Elevated TIMING...The rest of this afternoon through early Wednesday The rest of this afternoon through early Wednesday, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) The rest of this afternoon through early Wednesday, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. 23 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Nov 29, 5:19 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
519 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TORNADO FOXWORTH 31.23N 89.86W
11/29/2022 MARION MS LAW ENFORCEMENT
MHP CONFIRMED TORNADO ON HWY 35 MARION JEFF
DAVIS LINE.
&&
KPLocal storm report, Nov 29, 5:28 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
528 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TORNADO 2 SW BASSFIELD 31.48N 89.76W
11/29/2022 JEFFERSON DAVIS MS FIRE DEPT/RESCUE
CORRECTS PREVIOUS TORNADO REPORT FROM 2 SW
TILTON. REPORTS OF TORNADO. DEBRIS REPORTED
WITH POSSIBLE STRUCTURAL DAMAGE.
&&
NFLocal storm report, Nov 29, 5:37 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
537 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 6 NE BASSFIELD 31.56N 89.68W
11/29/2022 E1.00 INCH JEFFERSON DAVIS MS EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED.
&&
KPLocal storm report, Nov 29, 5:45 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
545 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TORNADO 3 N BYWY 33.47N 89.24W
11/29/2022 CHOCTAW MS BROADCAST MEDIA
REPORTED DAMAGE TO NEWS ROOM FROM CONFIRMED
TORNADO.
&&
KPLocal storm report, Nov 29, 5:46 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
546 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TORNADO 4 NNE BYWY 33.49N 89.21W
11/29/2022 CHOCTAW MS PUBLIC
TREE DOWNED ON HOUSE FROM CONFIRMED TORNADO.
&&
KPLocal storm report, Nov 29, 5:49 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
549 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL COLLINS 31.64N 89.56W
11/29/2022 E0.70 INCH COVINGTON MS EMERGENCY MNGR
DIME SIZED HAIL REPORTED.
&&
KPThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 3:18 AM CST | Flood Watch | JAN | Choctaw, Clarke, Clay, Covington, Forrest, Jasper and 8 more | 27 hr |
| Nov 29, 8:27 AM CST | Special Weather Statement | JAN | Bolivar, Sunflower | 63 min |
| Nov 29, 12:55 PM CST | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 50 min |
| Nov 29, 2:08 PM CST | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Leflore | 67 min |
| Nov 29, 2:49 PM CST | Tornado Warning | JAN | Attala, Carroll, Holmes, Montgomery | 56 min |
| Nov 29, 2:51 PM CST | Severe Thunderstorm Warning | JAN | Montgomery, Webster | 39 min |
| Nov 29, 2:58 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 47 min |
| Nov 29, 3:02 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more | 58 min |
| Nov 29, 3:33 PM CST | Tornado Warning | JAN | Choctaw, Montgomery, Oktibbeha, Webster | 57 min |
| Nov 29, 4:09 PM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 66 min |
| Nov 29, 4:10 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Montgomery, Webster | 65 min |
| Nov 29, 4:19 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 56 min |
| Nov 29, 4:34 PM CST | Tornado Warning | JAN | Holmes, Humphreys, Yazoo | 56 min |
| Nov 29, 4:49 PM CST | Tornado Warning | JAN | Claiborne, Warren | 35 min |
| Nov 29, 4:50 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Montgomery, Oktibbeha, Webster | 55 min |
| Nov 29, 5:07 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 53 min |
| Nov 29, 5:10 PM CST | Tornado Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 65 min |
| Nov 29, 5:24 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 51 min |
| Nov 29, 5:27 PM CST | Severe Thunderstorm Warning | JAN | Lowndes | 33 min |
| Nov 29, 5:28 PM CST | Tornado Warning | JAN | Attala, Holmes, Yazoo | 62 min |
| Nov 29, 5:56 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 64 min |
| Nov 29, 5:56 PM CST | Tornado Warning | JAN | Clay, Lowndes | 50 min |
Nearby
Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.